# SDR ABXA20131105644

- Difficulty date: November 5, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T21191
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN TRACK RIB AT OSS 1097 IS CRACKED WHERE THE TRACK BEARING ATTACHES.  R & R IAW B767-200 SR SRM 51-40-02, REPAIRED 21E1 IAW REA NR B657-60774 MR.  PN 114T2119-1 SN NSN CRACKED LENGTH .125, PN ASSEMBLY RIB STR & WS LOCATION AT OSS 1097.  AIRCRAFT WAS GROUNDED.
